# SDR VGCA201205100001

- Difficulty date: May 10, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N216WE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 35,348 hours, 20,597 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894120
- Part serial: 2437
- Condition: Shorted
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INTERMITTENT FIRE WARNING.
